# SDR 99ZZZX4557

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut Assy
- Part number: 11581002917
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS PULLED OUT FROM INSIDE OF NUT ASSY DURING TESTING OF MLG ACTUATOR.
